Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had stomach bug, vomiting at night, diarrhoea, cold sweats, dizziness. Is it normal to get the bug so often?

I have had the stomach bug 4 times in the last 6 months. I wake up in the middle of the night throwing up execivally with diarrhea cold sweats and dizziness . Is this normal to get the bug this often? I ve never had this happen in past years. I didn t eat anything out of the ordinary and on one occasion it was so bad I went to the emergency room. Any ideas? Not pregnant.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
May 2014
Thanks for writing in.

It might be possible to get frequent diarrhoea under following situations

1. Water contamination
2. Food infection
3. Taking incomplete treatment for intestinal infections like enteric fever
4. Irritable bowel syndrome
5. Colitis

Please consult a gastroenterologist and get necessary investigations. A colonoscopy might be done if necessary.

hope this helps
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor